# SDR AALA201701059022

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 20,468 hours, 10,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348019320201
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LAVATORY OUTLET VENT SKIN , LOWER AFT VENT DUCT ATTACHMENT SCREW AT FRAME 69 PLUS 11 INCHES, BETWEEN STRINGER 31R AND 32R.. REPAIRED THE SKIN IAW SRM 53-41-11.  AIRCRAFT WAS GROUNDED.
